# SDR SWAA2013071718302

- Difficulty date: July 3, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 66,150 hours, 61,867 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6547973
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM WEB CORRODED BETWEEN STATION 616-STATION 639, STRINGER 17R.  REPAIRED WEB IAW SRM & DRAWING.
